Special Issue: Mathematical Models and Computational Tools of Infectious Diseases

Guest Editors

Prof. Sen Pei
Department of Environmental Health Science, Mailman School of Public Health, Columbia University
Email: sp3449@cumc.columbia.edu


Prof. Zhanwei Du
School of Public Health, University of Hong Kong
Email: zwdu@hku.hk


Prof. Renquan Zhang
School of Mathematical Sciences, Dalian University of Technology
Email: zhangrenquan@dlut.edu.cn


Prof. Chao Gao
School of Artificial Intelligence, Optics and Electronics, Northwestern Polytechnical University
Email: cgao@nwpu.edu.cn

Manuscript Topics

Over the last decades, mathematical models and computational tools are increasingly used to study infectious diseases and guide public health policies in disease prevention and control. With the availability of novel datasets and advances in computational techniques, modern computational epidemiology has been integrated into public health systems to support the prevention and control of infectious agents. During the COVID-19 pandemic, mathematical models played a key role in understanding the within- and between-host transmission dynamics of SARS-CoV-2, evaluating impacts of various intervention measures, and predicting the course of the pandemic, among others. This special issue aims to collect recent advances in mathematical models and computational tools of infectious diseases. We welcome submissions related to but not limited to the following topics:


• Infectious disease modeling, forecasting, and control
• Complex network models for infectious diseases
• Inference of epidemiological features of infectious diseases
• Data-driven modeling methods for infectious diseases
• Within-host modeling of infectious diseases
• Artificial intelligence, machine learning and big data analytics of infectious diseases
• Applications to public health, social science, economics, engineering, and other areas related to infectious diseases


Instruction for Authors
http://www.aimspress.com/mbe/news/solo-detail/instructionsforauthors
Please submit your manuscript to online submission system
https://aimspress.jams.pub/

Paper Submission

All manuscripts will be peer-reviewed before their acceptance for publication. The deadline for manuscript submission is 31 December 2023

Published Papers(8)

Research article
A nonstandard finite difference scheme for a time-fractional model of Zika virus transmission
Maghnia Hamou Maamar Matthias Ehrhardt Louiza Tabharit
2024, Volume 21, Issue 1: 924-962. doi: 10.3934/mbe.2024039
Abstract HTML PDF Cited (10) Viewed (1847)
Research article
Quantifying the presymptomatic transmission of COVID-19 in the USA
Luyu Zhang Zhaohua Zhang Sen Pei Qing Gao Wei Chen
2024, Volume 21, Issue 1: 861-883. doi: 10.3934/mbe.2024036
Abstract HTML PDF Cited (1) Viewed (2063)
Research article
Scalable computational algorithms for geospatial COVID-19 spread using high performance computing
Sudhi Sharma Victorita Dolean Pierre Jolivet Brandon Robinson Jodi D. Edwards Tetyana Kendzerska Abhijit Sarkar
2023, Volume 20, Issue 8: 14634-14674. doi: 10.3934/mbe.2023655
Abstract HTML PDF Cited (2) Viewed (2292)
Research article
Deep reinforcement learning framework for controlling infectious disease outbreaks in the context of multi-jurisdictions
Seyedeh Nazanin Khatami Chaitra Gopalappa
2023, Volume 20, Issue 8: 14306-14326. doi: 10.3934/mbe.2023640
Abstract HTML PDF Viewed (11886)
Research article
The effects of disease control measures on the reproduction number of COVID-19 in British Columbia, Canada
Meili Li Ruijun Zhai Junling Ma
2023, Volume 20, Issue 8: 13849-13863. doi: 10.3934/mbe.2023616
Abstract HTML PDF Cited (1) Viewed (1769)
Research article
Spatio-temporal distribution characteristics of the risk of viral hepatitis B incidence based on INLA in 14 prefectures of Xinjiang from 2004 to 2019
Yijia Wang Na Xie Zhe Wang Shuzhen Ding Xijian Hu Kai Wang
2023, Volume 20, Issue 6: 10678-10693. doi: 10.3934/mbe.2023473
Abstract HTML PDF Cited (1) Viewed (2138)
Research article
Bayesian inference in epidemics: linear noise analysis
Samuel Bronstein Stefan Engblom Robin Marin
2023, Volume 20, Issue 2: 4128-4152. doi: 10.3934/mbe.2023193
Abstract HTML PDF Viewed (1755)
Research article
Analysis of a two-patch SIS model with saturating contact rate and one- directing population dispersal
Ruixia Zhang Shuping Li
2022, Volume 19, Issue 11: 11217-11231. doi: 10.3934/mbe.2022523
Abstract HTML PDF Viewed (2015)